A simple proof of a Difference Sequence
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 851-853
Printed December 1, 2005
Ik-Pyo Kim
Kyungpook University
Abstract : It is well known that the general term of a sequence can be represented by a linear combination of binomial coefficients. In this paper we give a simple proof for this fact.
Keywords : difference sequence, difference matrix, dual sequence
MSC numbers : 05A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd